MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 54MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 54MM; HIP COMPONENT
Model Number 38AM5404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, primary investigator (pi) read blood results and looked at mri, as well as symptomology.Pi determined that, due to patients elevated blood metal ions, subject could be diagnosed with altr - not requiring revision and should be seen again in one year.Additional information received from clinical on 06/11/2019.New mri read calls a cyst or bronchitis fluid lateral to greater trochanters not consistent with altr.

Brand Name
CONSERVE A-CLASS BFH HEAD SHORT NECK 54MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11016068
Report Number3010536692-2020-00772
Device Sequence Number11413706
Product Code LZO
UDI-Device IdentifierM68438AM54041
UDI-PublicM68438AM54041
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM5404
Device Catalogue Number38AM5404
Device Lot Number039831044
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight129